A Turkish doctor has been told to stay away from using an over-the-counter painkiller, because it may cause a reaction in the tendon.
In a post on Facebook, Dr. Mehmet Çakım said that a number of Turkish doctors have been diagnosed with tendonitis, a condition that affects the soft tissues of the leg and lower back, because they’ve been using a number that don’t contain the anti-inflammatory drug clindamycin.
Çakçi is a cardiologist at the Istanbul University of Medicine and Science and is a member of the Turkey Association of Cardiology.
Ùakımi wrote that Turkish physicians are instructed not to use any of the generic versions of clindamys and to check with their physician if they want to use clindamin instead.
Özilçek, the former doctor, was in Istanbul for the International Day of the End of Obesity on Thursday and had just finished an exam with the Turkish Association of Neurological Surgery.
Úmet Åkan, the owner of a chain of gyms in Istanbul, said he’s also been told not to let his patients use clincam, saying it may be harmful.
Ünur Cevik, an expert on the prevention of infectious diseases at the University of Istanbul, also said that he is being warned not to take clindams as they may be causing an allergic reaction.
Àlke Süleyman, the chairman of the Turkish Medical Association, said the doctors’ caution is based on a theory that clindammies might be irritating the tendon, which could lead to a reaction.
Çalıks doctors told the news site that he and others are in a hurry to get back to work, as the temperature in Istanbul is already high.